# SDR SWAA2021061778042

- Difficulty date: May 5, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 290-296 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAR STRAP BS290 - 296 (S-8R - S-9R) CRACK FOUND ON THE AFT FASTENER 2ND ROW DOWN ; R1 DOOR BEAR STRAP BS290 - 296 (S-8R - S-9R) CRACK FOUND ON THE AFT FASTENER 2ND ROW DOWN. / 21-153-01251-WIP1 IS COMPLETED AND SIGNED OFF; 21-153-01251-WIP1 IS COMPLETED AND SIGNED OFF. DURING INSPECTION PER SB 737-53A1383 R1 (SWA TASK 5313-I-15021-NG REV 1), CRACK DAMAGE WAS DISCOVERED ON THE FORWARD GALLEY DOOR SURROUND BEARSTRAP (PN 141A3313-1) ON THE UPPER FORWARD CORNER AT 1 FASTENER LOCATION BETWEEN S-8R AND S-9R. SB 737-53A1383 R1 STATES TO CONTACT THE BOEING COMPANY. THE DAMAGE IS REPAIRED AS PER 737-700 SRM 53-10-01 REPAIR 6 AND IS APPROVED BY BOEING WITH AN FAA FORM 8100-9 DATED 05/17/2021 AS AMOC TO AD 2021-02-13 PARAGRAPH (H)(2).
